American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20K15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 32 found      Go to page: 1 2

[1] Clorinda De Vivo and Claudia Metelli. Butler's theorem revisited. Contemporary Mathematics 576 (2012) 57-76.
Book volume table of contents   
View Article: PDF

[2] Otto Mutzbauer and Ebru Solak. (1,2)-groups for a regulator quotient of exponent $p^4$. Contemporary Mathematics 576 (2012) 269-285.
Book volume table of contents   
View Article: PDF

[3] Gábor Braun and Sebastian Pokutta. Rigid abelian groups and the probabilistic method. Contemporary Mathematics 576 (2012) 17-30.
Book volume table of contents
View Article: PDF

[4] Samuel Coskey. The classification of torsion-free abelian groups of finite rank up to isomorphism and up to quasi-isomorphism. Trans. Amer. Math. Soc. 364 (2012) 175-194. MR 2833581.
Abstract, references, and article information   
View Article: PDF

[5] Lutz Strüngmann. On endomorphism rings of $B_1$-groups that are not $B_2$-groups. Proc. Amer. Math. Soc. 137 (2009) 3657-3668. MR 2529872.
Abstract, references, and article information   
View Article: PDF

[6] Rüdiger Göbel and Saharon Shelah. Absolutely indecomposable modules. Proc. Amer. Math. Soc. 135 (2007) 1641-1649. MR 2286071.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Simon Thomas. The classification problem for torsion-free abelian groups of finite rank. J. Amer. Math. Soc. 16 (2003) 233-258. MR 1937205.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ulrich Albrecht. Fuchs' problem 34 for mixed Abelian groups. Proc. Amer. Math. Soc. 131 (2003) 1021-1029. MR 1948091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] David M. Arnold. Direct sums of local torsion-free abelian groups. Proc. Amer. Math. Soc. 130 (2002) 1611-1617. MR 1887006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] D. M. Arnold, M. Dugas and K. M. Rangaswamy. Finite rank Butler groups and torsion-free modules over a discrete valuation ring. Proc. Amer. Math. Soc. 129 (2001) 325-335. MR 1707503.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Steve Files and Rüdiger Göbel. Representations over PID's with three distinguished submodules. Trans. Amer. Math. Soc. 352 (2000) 2407-2427. MR 1491863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Bruce Olberding. Composition series of modules over Prüfer domains. Proc. Amer. Math. Soc. 127 (1999) 1917-1921. MR 1487333.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] H. P. Goeters and W. J. Wickless. $Qqpi$ groups and quasi-equivalence. Proc. Amer. Math. Soc. 126 (1998) 3145-3150. MR 1485477.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] T. Faticoni, H. P. Goeters, C. Vinsonhaler and W. J. Wickless. Torsion-free duality is Warfield. Proc. Amer. Math. Soc. 125 (1997) 961-969. MR 1353383.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] U. F. Albrecht and H. P. Goeters. A note on Fuchs' Problem 34. Proc. Amer. Math. Soc. 124 (1996) 1319-1328. MR 1326993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] D. Arnold and C. Vinsonhaler. Quasi-isomorphism invariants for two classes of finite rank Butler groups . Proc. Amer. Math. Soc. 118 (1993) 19-26. MR 1157997.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] D. M. Arnold and C. I. Vinsonhaler. Isomorphism invariants for abelian groups . Trans. Amer. Math. Soc. 330 (1992) 711-724. MR 1040040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Walter Parry. All types implies torsion . Proc. Amer. Math. Soc. 110 (1990) 871-875. MR 1039537.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] D. Arnold and C. Vinsonhaler. Invariants for a class of torsion-free abelian groups . Proc. Amer. Math. Soc. 105 (1989) 293-300. MR 935102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Loyiso G. Nongxa. Balanced subgroups of finite rank completely decomposable abelian groups . Trans. Amer. Math. Soc. 301 (1987) 637-648. MR 882707.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Loyiso G. Nongxa. $*$-pure subgroups of completely decomposable abelian groups . Proc. Amer. Math. Soc. 100 (1987) 613-618. MR 894425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] J. Stelzer. A cancellation criterion for finite-rank torsion-free abelian groups . Proc. Amer. Math. Soc. 94 (1985) 363-368. MR 787873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Jutta Hausen. Finite rank torsion-free abelian groups uniserial over their endomorphism rings . Proc. Amer. Math. Soc. 93 (1985) 227-231. MR 770526.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] C. Vinsonhaler and W. Wickless. $G$-projective groups . Proc. Amer. Math. Soc. 92 (1984) 164-166. MR 754694.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Fred Richman. An extension of the theory of completely decomposable torsion-free abelian groups . Trans. Amer. Math. Soc. 279 (1983) 175-185. MR 704608.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] C. Vinsonhaler and W. J. Wickless. The cotypeset of a torsion free abelian group of rank two . Proc. Amer. Math. Soc. 84 (1982) 467-473. MR 643731.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Paul Hill. The third axiom of countability for abelian groups . Proc. Amer. Math. Soc. 82 (1981) 347-350. MR 612716.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Lucie De Munter-Kuyl. A note on the existence of torsion-free modules with a prescribed type-set . Proc. Amer. Math. Soc. 80 (1980) 531-532. MR 581020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] E. L. Lady. Almost completely decomposable torsion free abelian groups . Proc. Amer. Math. Soc. 45 (1974) 41-47. MR 0349873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] David M. Arnold. Grothendieck and Whitehead groups of torsion free Abelian groups. Bull. Amer. Math. Soc. 79 (1973) 723-724. MR 0325803.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 32 found      Go to page: 1 2